# SDR SWAA2015062241036

- Difficulty date: June 9, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 26,260 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148A09ZZ
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD INTERCOSTAL CRACKED AT BS 1016, BETWEEN LBL 18 TO LBL 28.  R & R INTERCOSTAL IAW SRM & DWG.
